# SDR JJBA201033917

- Difficulty date: May 7, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 25,724 hours, 36,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2002BL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT FORWARD RIGHT RED EMERGENCY FLOOR LIGHTS DID NOT COME ON.  REMOVED AND REPLACED LIGHT STRIP.  OPS CHECK SATISFACTORY.
